Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been applying retin a 0.05% to a few cystic acnes for about a week and a half by now. They weren't inflamed, and were pretty much not noticeable. However, after applying retin a, they are now lookin more red and a bit more pronounced than before, which is expected as new cells are stimulated and the cysts are getting pushed out. I am not sure if I should keep on applying retin a to them, since they weren't noticeable anyway. Would they revert back to their initial states after I stop?? Thanks.

Share this post


Link to post
Share on other sites

so are you spot treating with the retin a? not the best spot treatment for cystic acne, and not the deep under the skin cysts that RARELY push through as you say

retin a can be drying, so that's what is causing the redness....you should be using it all over as a way to keep your pores clean, and spot treat with something like a BP or salicylic acid product

Share this post


Link to post
Share on other sites

Yes I have been spot treating them with retin a. It's working ok for the smaller ones where the cysts have got pushed out, leaving just flat red marks. I'm not sure if I should do the same for the larger deeper cysts.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×